MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL11145
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in germany reported that during procedure, an error message indicating the cassette vacuum check failed was displayed.The surgery was stopped and the patient was transported to another clinic where the surgery was completed successfully.The patient's outcome is good.
 
Additional Manufacturer Narrative
The device was evaluated and it was found that the printed circuit board (pcb) was defective.A replacement is required.The device history record was reviewed and there were no nonconformities or anomalies related to this complaint.The investigation is ongoing.
 
Additional Manufacturer Narrative
The root cause of the cassette vacuum check failure was traced to a defective main pcb, which is responsible for controlling system functions including vacuum regulation and sensor feedback.The failure of the pcb led to an inability to complete the vacuum check, triggering a system lockout and preventing continued use during the procedure.The device responded as designed by entering a fault state and preventing use, which resulted in procedural interruption.The lot history, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.
 
Event or Problem Description
Additional information received since the initial report.Local anesthesia was used during the procedure.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 
6362263089
MDR Report Key21575069
Report Number0001920664-2025-00024
Device Sequence Number8939936
Product Code HQC
UDI-Device Identifier00757770524495
UDI-Public(01)00757770524495(11)190529
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL11145
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown